# SDR SWIA2020020748332

- Difficulty date: December 26, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 622DB IS CHAFED.   (C-CHECK) RO 2/05/2020   REMOVED CHAFE ON R/H WING PANEL 622DB REF CRJ 700 SRM.  R/H WING PANEL 622DB FOUND OUT OF LIMITS REF CRJ 700 SRM.  LOCATED AND DRILLED NEW R/H WING PANEL 622DB REF CRJ 700 SRM.
